# SDR FDEA201303200621

- Difficulty date: March 20, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103610
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE FRAME, BS 1560 HAS CORROSION ON UPPER SURFACE OF LOWER WEB FLANGE BETWEEN STR 26R AND 25R.   REPAIR CARRIED OUT IAW EA F-5310-155981. MAJOR REPAIR.
